# SDR HNAA2023102300366

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 50,961 hours, 49,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Component: Battery
- Component part number: 20131A
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP IS DIM FROM ROW 8 TO 12. R&R'D EMERGENCY LIGHT #3 BATTERY IAW WORKCARD 33-70-19
